# SDR REXA2016021600324

- Difficulty date: February 16, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 23,780 hours, 21,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INTERCOSTAL AT STRINGER L 16 & AFT SIDE OF FS 621, BULKHEAD IS CRACKED. REMOVED L 16 INTERCOSTAL & INSTALLED NEW INTERCOSTAL IAW SRM 51-42-21.
